# SDR SWIA200921139

- Difficulty date: March 11, 2009
- Submitted: March 16, 2009
- Operation: Air carrier
- Aircraft: N292SW
- Make and model: Emb EMB-120ER
- Aircraft serial: 120319
- Aircraft time: 28,445 hours, 41,549 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Socket
- Condition: Failed
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLT 5406 - FORWARD FLOOR RED EMERGENCY LIGHT STRIP INOP.  REPLACED SOCKET.
